# SDR SWIA200413091

- Difficulty date: March 25, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 16,904 hours, 23,909 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 2915
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 7,527 hours, 11,129 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

RIGHT AFTER TAKEOFF TRIM FAIL LIGHT ILLUMINATED ON MAP AND TRIM LIGHT ON FCP AND SINGLE CHIME.  ALL LIGHTS WENT OUT WHEN AUTOPILOT WAS SWITCHED TO FIRST OFFICER'S SIDE.  ALL ILLUMINATED AGAIN WHEN SWITCHED BACK TO CAPTAIN'S SIDE.  REMOVED AND REPLACED APC NR 1 WITH SERVICEABLE UNIT.  OPS CHECK GOOD  IAW MM 22-10-00.
